Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Reddish rash like marks spreading on the cheeks. Allergy?

Hi,i m 28 male and over the last 2 weeks i ve developed red rash like marks on my cheeks.It started on the one side but now seems to be spreading.My neck is also begining to become itchy and very dry.This is usually after i shower or shave that it becomes dry and itchy.I then apply moisturiser which soothes it abit but the marks become very red.I don t know what s happening as i haven t changed a thing in terms of shaving cream/soap ect and it s starting to worry me as there is no sign of it getting!!!
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
There is possibilities of fungal infection, Pityriasis alba and Fifth disease.
Exact disease can be defined only after examining the disease.
You should consult with dermatologist.
You should avoid soap and shaving creams as it may cause dryness and may worsen the condition.
Dr. Mayank Bhargava
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor